Approximation results in the strict topology
Annales Mathématiques Blaise Pascal, Tome 4 (1997) no. 2, pp. 61-82.
@article{AMBP_1997__4_2_61_0,
     author = {Prolla, Jo\~ao Bosco and Navarro, Samuel},
     title = {Approximation results in the strict topology},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {61--82},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {4},
     number = {2},
     year = {1997},
     zbl = {0907.46032},
     mrnumber = {1600065},
     language = {en},
     url = {www.numdam.org/item/AMBP_1997__4_2_61_0/}
}
Prolla, João B.; Navarro, Samuel. Approximation results in the strict topology. Annales Mathématiques Blaise Pascal, Tome 4 (1997) no. 2, pp. 61-82. http://www.numdam.org/item/AMBP_1997__4_2_61_0/

[1] R.C. Buck, Bounded continuous functions on a locally compact space, Michigan Math. J. 5 (1958), 95-104. | MR 105611 | Zbl 0087.31502

[2] R.C. Buck, Approximation properties of vector-valued functions, Pacific J. Math. 53 (1974), 85-94. | MR 367650 | Zbl 0258.41023

[3] R. Giles, A generalization of the strict topology, Trans. Amer. Math. Soc. 161 (1971), 467-474. | MR 282206 | Zbl 0221.46023

[4] I. Glicksberg, Bishop's generalized Stone-Weierstrass Theorem for the strict topology, Proc. Amer. Math. Soc. 14 (1963), 329-333. | MR 146645 | Zbl 0113.31501

[5] J.B. Prolla, Approximation of Vector Valued Function. North-Holland Publ. Co., Amsterdam, 1977. | MR 500122 | Zbl 0373.46048

[6] J.B. Prolla, Weierstrass-Stone, the Theorem. Verlag Peter Lang, Frankfurt am Main, 1993. | MR 1213324 | Zbl 0849.41029

[7] C. Todd, Stone-Weirstrass theorems for the strict topology, Proc. Amer. Math. Soc. 16 (1965), 654-659. | MR 179645 | Zbl 0141.12203

[8] J. Wells, Bounded continuous vector-valued functions on a locally compact space, Michigan Math. J. 12 (1965), 119-126. | MR 176318 | Zbl 0163.36301